# SDR MTNA20211216001

- Difficulty date: December 16, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N988FX
- Make and model: Cessna 208B
- Aircraft serial: 2400
- Aircraft time: 4,332 hours, 4,973 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE THROTTLE APPEARED TO BIND. DUE TO THIS, AN EMERGENCY WAS DECLARED, LANDED BACK IN EWR UNEVENTFULLY. AFTER FURTHER INVESTIGATION FOUND POWER LEVER ROD END AND CAM BOX LEVER REQUIRING ADJUSTMENT. PERFORRMED ADJUSTMENT OF THE POWER LEVER ROD END AND CAM BOX LEVER IAW THE AMM. CHECK FLIGHT GOOD.
